# SDR AWXA200600335

- Difficulty date: February 7, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEVEL 2 CORROSION ON THE BULK CARGO DOOR SILL, FORWARD END, UPPER SCREW HOLE AT FS 60 AND STR 38R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-49 FIG 101.  MAINTENANCE REMOVED DAMAGED AREA ON SILL BEAM IAW AIRBUS 320 SRM 53-41-49.  FABRICATED REPAIR FILLER AND REPAIR DOULBER IAW AIRBUS 320 SRM 53-41-49.  INSTALLED FABRICATED REPAIR PARTS ON THE BULK CARGO DOOR SILL BEAM, FORWARD END AT FR 60 AND STR 38R IAW AIRBUS 320 SRM 53-41-49 FIG 203.
